# SDR CA011018023

- Difficulty date: October 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Shaft
- Part number: 69149974
- Condition: Sheared
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A/C WALK AROUND BY MAINTENANCE ON A QUICK TURN FLIGHT, IT WAS DISCOVERED THAT THE PIVOT SHAFT FROM THE RT MLG UPPER TORSION LINK WAS PROTRUDING.MAINTENANCE REMOVED PIVOT SHAFT (FOUND IT SHEARED IN TWO PIECES), CARRIED OUT A DETAILED VISUAL INSPECTION OF LINK ASSY, INSTALLED NEW PIVOT SHAFT AND RETURNED A/C TO SERVICE.
